Browse "MA-Journal Papers(저널논문)" byAuthorCho, Bumkyu

Showing results 3 to 6 of 6

3
CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS AND APPLICATIONS

Cho, Bumkyu; Koo, JaKyungresearcher, QUARTERLY JOURNAL OF MATHEMATICS, v.61, no.2, pp.199 - 216, 2010-06

4
Divisor functions arising from q-series

Cho, Bumkyu; Kim, Daeyeoul; Koo, JaKyungresearcher, PUBLICATIONES MATHEMATICAE-DEBRECEN, v.76, no.3-4, pp.495 - 508, 2010-04

5
Modular forms arising from divisor functions

Cho, Bumkyu; Kim, Daeyeoul; Koo, JaKyungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.356, no.2, pp.537 - 547, 2009-08

6
ON RAMANUJANS CUBIC CONTINUED FRACTION AS A MODULAR FUNCTION

Cho, Bumkyu; Koo, JaKyungresearcher; Park, Yoon Kyung, TOHOKU MATHEMATICAL JOURNAL, v.62, no.4, pp.579 - 603, 2010-12

rss_1.0 rss_2.0 atom_1.0